Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Bond Refunding with Stochastic Interest Rates

Basil A. Kalymon
Management Science
Vol. 18, No. 3, Theory Series (Nov., 1971), pp. 171-183
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2629056
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Bond Refunding with Stochastic Interest Rates
Preview not available

Abstract

The bond refunding problem is formulated as a multiperiod decision process in which future interest rates are determined by a Markovian stochastic process. It is assumed that a single bond is to be outstanding at a given time. Given the future requirements for debt financing, the decision maker must decide whether to keep his current bond or to refund by issuing a new bond at the current market interest rates. Over a finite planning horizon, the structure of policies which minimize expected total discounted costs is studied.

Page Thumbnails

  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183